Discussions that mention prevacid

Open to All Other Health Topics board


[quote]Originally posted by hollygirl05:
Hi, I have acid reflux (gerd) and also get those feelings in my throat. Sometimes my throat and chest hurt so bad, I have to sit up to sleep :( Becky

I should have also mentioned that when I go through these episodes, I will also start panicking a little bit and then my heart starts to beat a little faster, etc. I've been off of my Prevacid for a week now because I did'nt want it to interfere with my other meds but I'm afraid I'm going to have to get back on it again real soon. So do you burp, swallow, reflux or get hiccups a lot? (I do when it gets real bad). I have a theory that maybe the acid from our stomach irritates the delicate nerve endings in the throat and causes some of this (tingling, spasms, lump, etc). Today it's been like a volcano with frequent "eruptions" of hot juices spewing up constantly (ahhhh!!!).

Thank's again for responding

[This message has been edited by jimbrown (edited 05-13-2003).]
I do hope you consulted with your doc before you stopped taking your Prevacid. You should not be stopping and starting all these medications without consulting your doc. When your doc prescribed the Pevacid he would have already known what drugs you are currently taking and would not have prescribed Prevacid for you if it was going to interact with the other drugs you take. My one question for you is are you currently receiving some type of counseling for your OCD, hypochonria and panic attacks? If not I think this would be something to consider since you seem to be posting about every little thing that pops up. You need to find ways to deal with your problems and a competent counselor can help if you are not already seeing one.